BibTeX record journals/tit/Bially69

download as .bib file

@article{DBLP:journals/tit/Bially69,
  author    = {Theodore Bially},
  title     = {Space-filling curves: Their generation and their application to bandwidth
               reduction},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {15},
  number    = {6},
  pages     = {658--664},
  year      = {1969},
  url       = {http://dx.doi.org/10.1109/TIT.1969.1054385},
  doi       = {10.1109/TIT.1969.1054385},
  timestamp = {Wed, 09 Mar 2016 15:07:28 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tit/Bially69},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}